Thank you for posting your query.
You have provided an excellent and detailed description of your daughter's illness.
Based on the information, she is suffering from a respiratory infection, most likely a bronchiolitis
, causing fever, breathing difficulty and feeding problems. She would need to continue the course of antibiotics for full recovery. Low oxygen saturation
and feeding problems can be explained by this illness. blue extremities (peripheral cyanosis) could occur if she has breathing problems and can not inhale or exhale properly.
In addition, we need to exclude a cardiac problem, such as right to left shunts, as they could cause cyanosis and make a child prone to get infections. An echocardiography
Seizures can occur with high fever (febrile seizures
) and if her MRI and EEG are normal, no anti epileptic drugs would be required.
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist